Refinements of the Mitrinović–Adamović inequality, with application

József Sándor
Notes on Number Theory and Discrete Mathematics
Print ISSN 1310–5132, Online ISSN 2367–8275
Volume 23, 2017, Number 1, Pages 4—6
Download full paper: PDF, 139 Kb


Authors and affiliations

József Sándor
Department of Mathematics, Babeș-Bolyai University
Str. Kogalniceanu 1, 400084 Cluj-Napoca, Romania


We point out refinement of the Mitrinović–Adamović inequality, and offer an application to the new poof of a recent result.


  • Inequalities
  • Trigonometric functions
  • Mitrinović–Adamović inequality

AMS Classification

  • 26D05
  • 26D99


  1. Bhayo, B. A., Klen, R. & Sándor, J. New trigonometric and hyperbolic inequalities, to appear, Miskolc Math. Notes (see also
  2. Mitrinovic, D. S. (1970) Analytic inequalities, Springer–Verlag, Berlin.
  3. Sándor, J. (2001) On certain inequalities for means, III., Arch. Math. (Besel) 26, 34–40.
  4. Sándor, J. (2012) On Huygens’ inequalities and the theory of means, Intern. J. Math. Math. Sci. Vol. 2012, Article ID 597490, 9 pages.
  5. Seiffert, H.–J. (1993) Problem 887, Nieuw Arch. Wiskunde, 11(4), 176.
  6. Seiffert, H.–J. (1995) Ungleichungen fur einen bestimmten Mittelwert, Nieuw Arch. Wisk. 13(4), 195–198.

Related papers

Cite this paper

Sándor, J. (2017). Refinements of the Mitrinović–Adamović inequality, with application. Notes on Number Theory and Discrete Mathematics, 23(1), 4-6.

Comments are closed.